Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



$ p^k$-torsion of genus two curves over $ \mathbb{F}_{p^m}$

Author: Michael E. Zieve
Journal: Math. Comp. 79 (2010), 1833-1838
MSC (2010): Primary 14H40
Published electronically: January 14, 2010
MathSciNet review: 2630016
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the isogeny classes of abelian surfaces over $ \mathbb{F}_q$ whose group of $ \mathbb{F}_q$-rational points has order divisible by $ q^2$. We also solve the same problem for Jacobians of genus-$ 2$ curves.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 14H40

Retrieve articles in all journals with MSC (2010): 14H40

Additional Information

Michael E. Zieve
Affiliation: Department of Mathematics, Hill Center–Busch Campus, Rutgers, The State University of New Jersey, 110 Frelinghuysen Road, Piscataway, New Jersey 08854–8019
Address at time of publication: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1043

Received by editor(s): May 29, 2007
Received by editor(s) in revised form: August 30, 2008
Published electronically: January 14, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.